A new approach to bootstrap inference in functional coefficient models

DSpace/Manakin Repository

Show simple item record

dc.contributor.author HERWARTZ, Helmut
dc.contributor.author XU, Fang
dc.date.accessioned 2009-09-19T14:39:20Z
dc.date.available 2009-09-19T14:39:20Z
dc.date.issued 2009
dc.identifier.citation Computational Statistics & Data Analysis, 2009, 53, 6, 2155-2167. en
dc.identifier.issn 0167-9473
dc.identifier.uri http://hdl.handle.net/1814/12581
dc.language.iso en en
dc.title A new approach to bootstrap inference in functional coefficient models en
dc.type Article en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record